Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Get pimples only on cheeks and chin, recurrence after stopping minoz. Effective remedy?

Hi...sir i get pimples only on my cheeks and chin and i recently took minoz for 7 days.....but d pimples reoccured as soon as i stopped the medication ....what should i do to clear my face completely...? Also what ointment should i use.. i have benzac ac gel...and deriva c gel... someties i feel soframycin also works well....what is your take on soframycin...?also i also use glyco 6 for scars removal...
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  502
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Isotroin 5-20 mg daily for severe nodular and pus filled pimples , foam producing cleanser like salicylic acid based face wash,azithromycin 500mg thrice in a wk for 3 consecutive days like mon, tues, wed for 8 wks. Combination of benzoyl peroxide and adapalene like epiduo gel can be tried.
Besides medical management chemical peels of salicylic acid and glycolic acid are very effective in clearing pimples and its spots. Scars and pits left after healed pimples can be corrected with dermaroller and fractional co2 and Erb-yag lasers.
Answered: Mon, 14 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor